# SDR SWAA2019010927996

- Difficulty date: December 26, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N7714B
- Make and model: Boeing 737-76N
- Aircraft serial: 32679
- Aircraft time: 49,801 hours, 25,787 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FELL OUT INADVERTENTLY, DID NOT DEPLOY, STILL OPERATIONAL.  REINSTALLED SLIDE PER MT.
